American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Ales Drápal. Structural interactions of conjugacy closed loops. Trans. Amer. Math. Soc. 360 (2008) 671-689. MR 2346467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kenneth Kunen. The structure of conjugacy closed loops. Trans. Amer. Math. Soc. 352 (2000) 2889-2911. MR 1615991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Keith A. Kearnes, Emil W. Kiss and Matthew A. Valeriote. Minimal sets and varieties. Trans. Amer. Math. Soc. 350 (1998) 1-41. MR 1348152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pawel M. Idziak. A Characterization of Finitely Decidable Congruence Modular Varieties . Trans. Amer. Math. Soc. 349 (1997) 903-934. MR 1407702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hassan Sedaghat. On the relational basis of Cayley's theorem and of similar representations for algebras . Trans. Amer. Math. Soc. 347 (1995) 3053-3060. MR 1286006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Awad A. Iskander. Extensions of algebraic systems . Trans. Amer. Math. Soc. 281 (1984) 309-327. MR 719672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Miroslav Benda. Modeloids. I . Trans. Amer. Math. Soc. 250 (1979) 47-90. MR 530044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. C. Ferrar. Strictly regular elements in Freudenthal triple systems . Trans. Amer. Math. Soc. 174 (1972) 313-331. MR 0374223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia